ACETAMINOPHEN CHILDREN'S PAIN RELIEVER ORAL SUSPENSION LIQUID GRAPE 4OZ

ACETAMINOPHEN CHILDREN&

ACETAMINOPHEN CHILDREN'S PAIN RELIEVER ORAL SUSPENSION LIQUID GRAPE 4OZ

Regular price $10.10
/
  • Low stock - 2 items left
  • Inventory on the way
Shipping calculated at checkout.


  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • Pain Reliever/Fever Reducer
  • Suspension Liquid
More from All Products
PROTECTIVE JUNIOR SET PINK
GLOBBER
from $24.95
PROTECTIVE JUNIOR SET NAVY BLUE
GLOBBER
from $24.95
Sold Out
SEVERE MULTI COLD+COUGH FLU NIGHT 4OZ
ROBITUSSIN
$20.10
Sold Out
COUGH CHEST CONGESTION DM 4OZ
ROBITUSSIN
$14.30
Sold Out
NIGHT TIME COUGH DM FRUIT PUNCH 4OZ
ROBITUSSIN
$19.55
Sold Out
SOOTHERS BLACKCURRANT 45G
HALLS
$3.05
Recently viewed